# SDR SWAA2019052032851

- Difficulty date: April 25, 2019
- Submitted: May 20, 2019
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 43,258 hours, 21,318 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146A5300
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK CORRODED BETWEEN BS. 727B TO BS. 887, RBL 45.  R&R SEAT TRACK IAW SRM AND DWG.
